Polopyrin Complex x 12 sachets

Polpharma


£14.99 £25.00




Polopyrin Complex Preparation for use in the treatment of cold and flu symptoms. The medicinal product Polopiryna Complex contains a composition of up to three active substances - acetylsalicylic acid, phenylephrine hydrogen tartrate and chlorphenamine maleate.

Composition of Polopiryna Complex:

Active substances: acetylsalicylic acid (Acidum acetylsalicylicum), phenylephrine hydrogen tartrate (Phenylephrini bitartras), chlorphenamine maleate (Chlorphenamini maleas). Each sachet contains 500mg of acetylsalicylic acid, 15.58mg of phenylephrine hydrogen tartrate, 2mg of chlorphenamine maleate and excipients: colloidal anhydrous silica, sucrose, sodium saccharin, sodium cyclamate, anhydrous citric acid, orange flavor.

Action Polopiryna Complex:

A multi-component drug for use to relieve the symptoms of colds and flu. Polopiryna Complex contains three active substances. Acetylsalicylic acid has antipyretic, analgesic and anti-inflammatory effects. Phenylephrine helps to reduce congestion and swelling of the nasal mucosa, thus helping to clear the nasal passages, and also inhibits the reflex of sneezing and watery eyes. Chlorphenamine soothes the symptoms of rhinitis. The drug contains buffering substances that ensure the rapid and complete dissolution of ingredients in water, this affects the easier absorption of the drug and its good tolerance.

Application:
The drug Polopiryna Complex indicated for the symptomatic treatment of colds and flu (symptoms such as: fever, chills, sore throat, muscle and bone joint pain, headache - caused by a decrease in nasal sinus patency as a result of nasal edema and reduction of patency, swelling and nasal congestion, excessive nasal discharge, sneezing, tearing from the eyes).

Additional information:
Store out of reach of children at room temperature. It is recommended to protect against moisture and light. This medicine may affect your ability to drive or use machines. You should not drink alcohol during treatment with Polopiryna Complex. Treatment should be discontinued 5-7 days prior to elective surgery and should not be used after surgery. The drug contains sucrose, people with known intolerance to some sugars should discuss with the doctor the possibility of using the drug.

Contraindications to the use of Polopirin Complex:

Do not use in case of hypersensitivity to any component of the drug or to other nonsteroidal anti-inflammatory drugs. Do not use in the case of bronchial asthma, chronic respiratory disease, hay fever, swelling of the nasal mucosa. Do not use in case of active gastric and / or duodenal ulcer, inflammation or gastrointestinal bleeding. Do not use in cases of severe kidney, liver or heart failure. Do not use in the case of blood coagulation disorders, as well as treatment with anticoagulants. Do not use in the event of deficiency of glucose-6-phosphate dehydrogenase. Do not use if you are taking methotrexate at doses of 15mg per week (or higher). Do not use in the case of cardiovascular disease, hypertension, diabetes, closed-angle glaucoma, hyperthyroidism, prostate hypertrophy, pheochromocytoma. Do not use if you are taking monoamine oxygenase inhibitors at the same time and two weeks after you stop using them. Do not use under 16 years of age, especially in the case of viral infections. Do not use in women during pregnancy and breastfeeding.

Side effects:
Some people may experience side effects when taking this medicine. Undesirable effects associated with acetylsalicylic acid: decrease in platelet count, decrease in red blood cell count due to gastrointestinal micro bleeding, decrease in red blood cell count in patients with congenital glucose-6-phosphate dehydrogenase deficiency, decreased white blood cell count, decreased neutrophil count, decreased eosinophil counts, increased bleeding risk, prolonged blood coagulation time, prolonged bleeding time; hypersensitivity reactions with clinical symptoms and abnormal results of relevant laboratory tests (e.g. asthma, mild to moderate reactions involving the skin, respiratory system, cardiovascular system with rash, urticaria, edema (including angioedema), respiratory and cardiac disorders, rhinitis, nasal congestion and very rare severe reactions, including anaphylactic shock; dizziness and tinnitus, hearing impairment, reversible hearing loss (tinnitus and ringing in the ears are the first signs of salicylate poisoning). Prolonged use of acetylsalicylic acid may cause headache which increases with subsequent doses; blurred vision; heart failure; cerebral haemorrhage (especially in patients with uncontrolled hypertension and / or concomitant use of other anticoagulants) potentially life-threatening; non-cardiac pulmonary edema (occurs mainly in chronic or acute intoxication), bronchial asthma; indigestion, heartburn, epigastric fullness, nausea, vomiting, anorexia, abdominal pain, gastrointestinal bleeding, damage to the gastric mucosa, gastric or duodenal ulcer, perforations; focal hepatic necrosis, tenderness and enlargement of the liver, especially in patients with juvenile rheumatoid arthritis, systemic lupus erythematosus, rheumatic fever or liver disease, transient elevations in transaminases, alkaline phosphatase and bilirubin; skin eruptions of various types, rarely blisters or purpura (rare); proteinuria, the presence of leukocytes and erythrocytes in the urine, nephropathy with renal papillary necrosis, interstitial nephritis; long-term use of painkillers, especially containing several active substances can lead to severe renal impairment and renal failure; fever; changes in analytical research. Desirable effects associated with the use of phenylephrine: not known - hyperglycaemia; restlessness, anxiety, nervousness, feeling weak, dizziness, tremors, insomnia, irritability, headache (after high doses and can be a symptom of hypertension), high doses may cause convulsions, paraesthesia and psychosis with hallucinations; chest pain and discomfort, severe bradycardia, increased heart rate accompanied by increased peripheral vascular resistance, more likely in elderly patients and those with impaired cerebral and coronary circulation, induction or exacerbation of heart failure associated with heart disease, palpitations (high dose); hypertension (usually at high doses and in people with a tendency), peripheral vasoconstriction leading to centralization of circulation (vasoconstrictor effect is more likely in patients with hypovolemia), freezing extremities, flushing, hypotension. With prolonged use, a decrease in plasma volume may occur; shortness of breath, respiratory failure; vomiting (high dose), nausea; pallor of the skin, hair growth, increased sweating; increased renal perfusion and possibly reduced urine output, urinary retention; hypokalemia, metabolic acidosis; rarely - myocardial infarction, ventricular arrhythmias; cerebral edema and haemorrhage (in the case of high doses and in patients with a tendency); pulmonary edema (at high doses and in patients with a tendency); often - CNS depression with the following symptoms: drowsiness which may lead to deep drowsiness, pain and dizziness, weakening of psychomotor skills, inability to concentrate, fatigue, irritability, muscle weakness, which in some patients disappear after 2-3 days of treatment, facial dyskinesia, disorders coordination, tremors, paraesthesia; blurred vision, double vision; dry nose and throat, thickening of the mucosa; dry mouth, loss of appetite, taste and smell disturbance, gastrointestinal discomfort (nausea, vomiting, dyspepsia, diarrhea, constipation, epigastric pain) (may be limited by using the medicine with food); increased sweating, skin rashes, exfoliative dermatitis, sensitivity to light, hives; urinary retention, difficulty urinating; uncommon - rarely abnormal blood composition (agranulocytosis, leukopenia, aplastic anemia, hemolytic anemia, trompocytopenia) with symptoms such as unnatural hemorrhage, sore throat, fatigue; hypersensitivity reactions, anaphylactic reaction, photosensitivity, cross-hypersensitivity to other drugs; depression, confusion in elderly patients; myalgia, occasional paradoxical arousal, especially when used in high doses, in children or in the elderly, characterized by anxiety, insomnia, tremor, nervousness, delirium, seizures or palpitations; tinnitus, acute otitis externa; usually associated with overdose: arrhythmias, palpitations, tachycardia; hypotension, hypertension, edema; thickening of bronchial secretions, tightness of the chest, wheezing; they may appear less often; cholestasis, hepatitis and other liver problems; hair loss; impotence, intermenstrual bleeding.

Dosage of Polopiryna Complex sachets:

Use as directed by your doctor or as directed on the leaflet. Take the medicine after a meal. Dissolve the contents of the sachet in a glass of hot water, mix thoroughly and drink a hot drink. Adults, adolescents over 16 years of age: take one sachet every 6-8 hours (as needed). Maximum daily dose: 4 sachets. It is recommended to use the lowest effective doses of the drug for the shortest period necessary to relieve the symptoms of the disease, this reduces the risk of side effects. People over 65 years of age: it is recommended to use reduced doses at larger intervals.